# SDR AALA201807039002

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 1,456 hours, 150 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PASSENGER SMOKING IN LAVATORY LC, BUT THE SMOKE DETECTOR DID NOT ACTIVATE.  THE LAVATORY SMOKE DETECTION SYSTEM TEST ACCOMPLISHED PER MM 26-13-00. ALL CORRECT INDICATIONS OCCURED.
